Previous |  Up |  Next


$\Cal B^{(1)}$-groups; Butler groups of finite rank
A necessary and sufficient condition is given for the direct sum of two $\Cal B^{(1)}$-groups to be (quasi-isomorphic to) a $\Cal B^{(1)}$-group. A $\Cal B^{(1)}$-group is a torsionfree Abelian group that can be realized as the quotient of a finite direct sum of rank 1 groups modulo a pure subgroup of rank 1.
[FM] Fuchs L., Metelli C.: On a class of Butler groups. Manuscripta Math 71 (1991), 1-28. MR 1094735 | Zbl 0765.20026
[B] Höfling B.: On direct summands of Butler $\Cal B^{(1)}$-groups. to appear in Comm. in Algebra. MR 1215549
[F II] Fuchs L.: Infinite Abelian Groups. Vol. II, Academic Press, London-New York, 1973. MR 0349869 | Zbl 0338.20063
Albrecht U.F., Goeters H.P., Megibben C.: Zero-one matrices with an application to Abelian groups. to appear in Rend. Sem. Mat. Univ. Padova. MR 1257128 | Zbl 0809.20046
Goeters H.P., Megibben C.: Quasi-isomorphism and $\Bbb Z (2)$ representations for a class of Butler groups. preprint. MR 1876211
Goeters H.P., Ullery W.: Butler groups and lattices of types. Comment. Math. Univ. Carolinae 31 (1990), 613-619. MR 1091358 | Zbl 0717.20039
Goeters H.P., Ullery W.: Quasi-summands of a certain class of Butler groups. to appear in Proceedings of the 1991 Curacao Conference. MR 1217267 | Zbl 0806.20043
Partner of
EuDML logo